Join the 'Entyvio' group to help and get support from people like you.
We found 15 questions associated with the 'Entyvio' topic.
Posted 5 Apr 2018 by • 0 answers
How long do these symptoms normally last? Had been on Humaria for years but it became ineffective and crohns was raging. I was on Remicade years ago and it worked well . Insurance denied further infusion.
Posted 23 Sep 2017 by • 2 answers
My wife is on Entyvio, she is having other symptoms that could be MS. We are thinking of stopping Entyvio to see if the other symptoms stop. Her GI Dr is of no help on this matter, he says do what you think is best. So we just want to know if she can just stop it. Thank You.
Entyvio - I have a UTI and am on meds for two weeks. My next infusion is the last day my round of...
Posted 17 Dec 2017 by • 0 answers
... meds stop. Is is okay to get the infusion?
Posted 5 Dec 2017 by • 0 answers
Posted 31 Oct 2017 by • 0 answers
... have a rash on my face. It looks like acne but it's not acne, it's itchy and it burns. It's just on my cheeks. It comes and goes but it's always raw and irritated. I have changed all of my soaps, shampoos, detergent to hypoallergenic and I stopped wearing makeup. I have been ...
Posted 16 Aug 2017 by • 0 answers
Every morning I have moderate to severe cramps. Is this normal and is it a side effect?
Posted 5 Jul 2017 by • 0 answers
... itself, if there's really no chemical difference?
Posted 10 May 2017 by • 0 answers
... to go every
Posted 28 Jan 2017 by • 0 answers
I have been on Entyvio for 11 months. It has put me into remission which is great. The only problem?
Posted 16 Oct 2016 by • 1 answer
Been great. the last three infusions have left me really sick. Lots of blood in loose stool with in six hours of infusion. I have run a low grade fever since the infusion around 100. Headache, sharp pain in my lower right side. Just a general sick in my gut feeling. My NP told me to take Benadryl ...
Entyvio - Just after I had my 4th infusion I found a lump on the back of my leg. It shocked me cause
Posted 13 Oct 2016 by • 1 answer
Posted 27 Jun 2016 by • 3 answers
My family has said that my personality has changed since I started on Entyvio. They say I appear more edgy, sometimes glum. In addition, my appetite seems to have increased and I'm gaining some weight. I wonder if anyone else has experienced any of this.
Posted 29 Mar 2016 by • 2 answers
... like to know if the body pain goes away at some point. It's getting a bit unbearable
Posted 8 Feb 2016 by • 1 answer
... difference and am still bleeding. My 3rd infusion is the 16th. Should I have seen improvement by now? Also is what u eat an important factor on healing
Posted 25 Apr 2015 by • 2 answers